Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Trying to conceive, irregular periods, taking AKT4. Why no ovulation even after laparoscopy?

hi Dr., i am trying to conceive for over 3 years.. have irregular periods becoz of hormonal imbalance and pcod . underwent DNC more than a year back and laproscopy in apr 12 . even after that my periods are not regular for 3 months.. now i am under akt 4...started akt 4 since may 12, stopped from jun 12-mid oct that restarted akt 4 and continuing without fail.i would like to know why i am not ovulating even after laproscopy..and will my periods be regularized so that i can conceive asap..
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Laparoscopy is not done to regularize periods. Also check whether AKT4 needs to be restarted (It depends on why it was advised for you in April). You can consult infertility specialist for proper treatment which includes ovulation induction with medicines OR IF if tubes are not healthy.
Wish you good health.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor